MathSciNet Relay Station
MathSciNet bibliographic data
MR2823042 46L54 (16T20 46L65)
Banica, Teodor; Bichon, Julien; Curran, Stephen Quantum automorphisms of twisted group algebras and free hypergeometric laws. Proc. Amer. Math. Soc. 139 (2011), no. 11, 3961–3971.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement